# SDR HEEA954172

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Reading Light
- Part number: 1009521
- Condition: Broken
- Location: Aft Cabin
- Part time: 1,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER OVERHEAD LIGHT LENS ASSEMBLY BROKEN.
